# SDR DALA2022091506151

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 72,299 hours, 27,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6709, EMERGENCY LIGHTS INOP AT ROW 33 THRU 37. CORRECTIVE ACTION: REPLACED 1EA FUSE + BATTERY AT CHARGER M11648. (LP 8376215)
